MAUDE Adverse Event Report: BOLTON MEDICAL INC. RELAYPRO THORACIC STENT-GRAFT SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

BOLTON MEDICAL INC. RELAYPRO THORACIC STENT-GRAFT SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number 28-N4-36-154-32U
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
Deploying device in thoracic aorta, the inner sheath jumped backwards causing the graft to "wind-sock" and deploy lower than intended.

Brand Name
RELAYPRO THORACIC STENT-GRAFT SYSTEM
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
BOLTON MEDICAL INC.
799 international pkwy
sunrise FL 33325
MDR Report Key20609120
Report Number20609120
Device Sequence Number15463642
Product Code MIH
UDI-Device Identifier00843576150973
UDI-Public(01)00843576150973(11)2024-03-21(17)2026-03-21(10)2403110361
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/11/2024
Report Date (Section F) 09/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number28-N4-36-154-32U
Device Catalogue Number28-N4-36-154-32U
Device Lot Number2403110361
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/05/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/05/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age73 YR
Patient SexMale
Patient Weight91 KG
Date Report Sent to FDA09/11/2024